# SDR UALA2012082304713

- Difficulty date: August 21, 2012
- Submitted: August 24, 2012
- Operation: Air carrier
- Aircraft: N480UA
- Make and model: Airbus A320-232
- Aircraft serial: 1555
- Aircraft time: 36,336 hours, 15,725 cycles
- Engine: Iae V2527A5
- System (JASC): 3520 · Passenger Oxygen System
- Part: Panel
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

O2 PANEL DROPPED AT 1A-1B.  PAX O2 MASK COMP RE-INSTALLED.  MASKS RE-STOWED PER AMM.  DEFERRED DROP CHECK PER MT 35-003 ON OR BEFORE 3 DAYS MAX TIME LIMIT AND NOT EXTENDABLE.  ACCMP'D OPERATIONAL CHECK OF MANUAL MASK RELEASE, CHECKS GOOD.
